MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS); BENEVISION CENTRAL STATION

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS); BENEVISION CENTRAL STATION
Model Number BENEVISION CS
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Case under investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a ventricular tachycardia (v-tach) alarm was missed; the system did not generate an alarm for v-tach.No patient injury was reported.
 
Additional Manufacturer Narrative
Mindray established good faith efforts (between june 9, 2025 and july 24, 2025) to obtain additional information about the occurrence, like time of occurrence, device ids, ecg strips for investigation.Without additional information, no further investigation can be done, and the alleged malfunction cannot be confirmed.
 
Event or Problem Description

Brand Name
BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS)
Common Device Name
BENEVISION CENTRAL STATION
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key22197277
Report Number2221819-2025-00008
Device Sequence Number8562258
Product Code MSX
UDI-Device Identifier06936415972417
UDI-Public06936415972417
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
Report Date (Section F) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBENEVISION CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2025
Event Location Hospital
Date Report to Manufacturer07/25/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/25/2025